# SDR GAIA9826

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT TOL, CREW NOTED CREW EMERGENCY EXIT LIGHT BATTERY DEAD.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW B727 MM 33-50.  OPERATIONS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
